The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu LiquiCaps helps you get your power back so you can enjoy the day
Active Ingredients (In each LiquiCap): Acetaminophen 325 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 10 mg (Cough Suppressant), Phenylephrine HCl 5 mg (Nasal Decongestant) Inactive Ingredients: FD&C Red No. Atin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbital Sorbitan Solution, Titanium Dioxide
Take only as directed--see Overdose warning. Do not exceed 4 doses per 24 hours. Adults and children 12 years and over: 2 LiquiCaps with water every 4 hours . Children 4 to under 12 years: Ask a doctor. Children under 4 years: Do not use. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Other Information: Store at room temperature.
Always refer to the actual package for the most accurate information